Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 181, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2018, 7:29 PM EDT for Wilcox County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2018, 7:29 PM EDT (23:29 UTC)
- Expired
- Jun 25, 2018, 8:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:47 PM EDT | TSTM WND DMG | 2 Nw Browning, GA | SEVERAL TREES REPORTED DOWN ON AMERICAN LEGION RD NEAR THE INTERSECTION WITH HWY 129. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
539
WUUS52 KFFC 252329
SVRFFC
GAC315-260000-
/O.NEW.KFFC.SV.W.0181.180625T2329Z-180626T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
729 PM EDT MON JUN 25 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Wilcox County in central Georgia...
* Until 800 PM EDT.
* At 729 PM EDT, severe thunderstorms were located along a line
extending from near Pitts to near Abbeville, moving southeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rochelle, Pitts, Browning, Double Run, Antioch Church, Owensboro
and Seville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3185 8339 3185 8361 3196 8361 3198 8329
3190 8320 3189 8320 3187 8318 3185 8318
3184 8323
TIME...MOT...LOC 2329Z 294DEG 13KT 3193 8358 3198 8326
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
279
WWUS52 KFFC 252349
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
749 PM EDT MON JUN 25 2018
GAC315-260000-
/O.CON.KFFC.SV.W.0181.000000T0000Z-180626T0000Z/
Wilcox GA-
749 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN WILCOX COUNTY...
At 749 PM EDT, severe thunderstorms were located along a line
extending from near Pitts to near Rhine, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rochelle, Pitts, Browning, Double Run, Antioch Church, Owensboro and
Seville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3185 8339 3185 8361 3196 8361 3198 8329
3190 8320 3189 8320 3187 8318 3185 8318
3184 8323
TIME...MOT...LOC 2349Z 294DEG 13KT 3190 8351 3195 8319
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:45 PM EDT, 4 hours 44 minutes earlier.
Area forecast discussion, Jun 25, 2:45 PM EDT, 4 hours 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 245 PM EDT Mon Jun 25 2018 .SHORT TERM /Tonight through Tuesday Night/... Diurnal heating combined with forcing from a low pressure system racing across Kentucky will provide scattered thunderstorms for the area this afternoon. Models have underestimated the coverage of the storms so far but are beginning to catch up, estimating a wave of convection that will leave the area later this evening. An Upper level ridge building in along the Gulf coast should help to keep storms slightly weaker, and more scattered/unorganized than they my be otherwise but a Marginal risk for a few severe storms will be possible for the forecast area. Tomorrow, convection is expected to be even more widespread as the upper level flow begins to turn from out of the northwest, and impulses ahead of a stronger low pressure system out of the midwest looks to push through. Temperatures are expected to continue on the warm side with heat index values across central GA ranging from 100 to 106. Have issued a heat advisory for the majority of central GA today and will monitor conditions for Tuesday to see if another one will be needed tomorrow. 22 .LONG TERM /Wednesday through Monday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... The long term portion begins as perhaps the most active period of the entire extended. We will see a strong shortwave arrive late in the day from the Tennessee Valley. This will coincide with peak heating for Wed afternoon and CAPE values in excess of 3000 J/KG. Associated cold pool with shortwave looks to drop 500mb temps to around -9C, sufficient for some robust updrafts and decent hail potential. Should also see some good wind potential as downdraft CAPE increases through the afternoon as a likely line of storms approaches. Have gone with highest pops for northern tier for now but could certainly see pops needing to be raised for remainder as Wed approaches with potential for a decent coverage event. Focus will shift to Central GA for Thu afternoon as shortwave traverses the remainder of the forecast area. Cannot rule out additional small pop activity across the north although mid level temps will be warming by this time period. Some drying noted for the weekend, especially across NE sections where will only carry isolated pops for Sat. Upper level high builds in north of the area through the Ohio Valley and into the Northeast through early next week. Eventually some deep layer moisture will rotate around the southern periphery of this feature to bring higher pops back to the area for early next week. BDL && .AVIATION... 18Z Update... Ongoing scattered SHRA/TSRA around TAF areas, currently impacting MCN and ATL sites. A line of forcing coming from NW GA will keep scattered SHRA/TSRA around the area through the afternoon and early evening. Expecting VFR conditions otherwise in regards to ceilings and VSBYs. Light winds out of the west at ATL, swinging from out of the SW early tomorrow morning. //ATL Confidence...18Z Update... Medium confidence in convective coverage this afternoon. Medium to high on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 71 91 / 30 50 50 50 Atlanta 75 91 74 90 / 30 50 40 50 Blairsville 66 85 67 86 / 30 50 40 60 Cartersville 72 92 72 90 / 30 50 40 50 Columbus 76 94 76 93 / 30 40 30 40 Gainesville 72 90 71 88 / 30 50 40 50 Macon 74 94 74 93 / 30 50 40 50 Rome 72 92 72 91 / 20 40 40 50 Peachtree City 73 92 72 90 / 30 50 30 50 Vidalia 75 94 75 92 / 40 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Bibb...Bleckley...Chattahoochee...Crawford...Crisp... Dodge...Dooly...Emanuel...Glascock...Harris...Houston... Jefferson...Johnson...Laurens...Macon...Marion...Montgomery... Muscogee...Peach...Pulaski...Schley...Stewart...Sumter... Talbot...Taylor...Telfair...Toombs...Treutlen...Twiggs... Washington...Webster...Wheeler...Wilcox...Wilkinson. && SHORT TERM...22 LONG TERM....BDL AVIATION...22
Hazardous weather outlook, Jun 25, 5:32 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 532 PM EDT Mon Jun 25 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262145- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 532 PM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Heat Advisory In Effect For Central Georgia... Hot temperatures combined with high moisture values will result in heat indices around 105 degrees this afternoon. Please see the latest heat advisory product issued by this office for further details. Scattered to numerous thunderstorms are expected across north and central Georgia this afternoon. Isolated storms will be strong to severe, with the main hazards damaging winds, large hail, frequent lightning, and isolated flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There will be an enhanced chance of strong to severe storms late Wednesday into Wednesday night as an upper level storm system moves across the area bringing likely storm coverage to North Georgia. There is a chance of thunderstorms each day for the rest of the time period through next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 25, 6:48 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT MON JUN 25 2018
GAZ113-252315-
Toombs GA-
648 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOOMBS COUNTY UNTIL
715 PM EDT...
At 648 PM EDT...a strong thunderstorm was over Ohoopee, or near
Reidsville...moving southeast at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lyons, Santa Claus, South Thompson, Ohoopee, New Branch, Ponderosa
and Johnson Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3214 8220 3213 8219 3202 8221 3210 8238
3228 8225 3227 8222 3226 8222 3224 8221
3223 8221 3218 8219 3217 8218
TIME...MOT...LOC 2248Z 296DEG 20KT 3215 8220
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 6:54 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
654 PM EDT MON JUN 25 2018
GAZ068-069-252345-
Upson GA-Pike GA-
654 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR UPSON AND SOUTHERN PIKE COUNTIES
UNTIL 745 PM EDT...
At 654 PM EDT...a strong thunderstorm was over Crest, or near
Thomaston...moving southeast at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Thomaston, Zebulon, Molena, Yatesville, Meansville, Sunset Village,
Lincoln Park, The Rock, Atwater, Lifsey Springs, Redbone Crossroads,
Sprewell Bluff State Park, Crest, Logtown, Sunnyside, Hannahs Mill
and Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3311 8438 3303 8427 3299 8427 3299 8421
3293 8412 3289 8412 3276 8419 3274 8427
3276 8430 3276 8434 3278 8435 3277 8436
3278 8438 3283 8441 3283 8444 3287 8448
3301 8454
TIME...MOT...LOC 2254Z 314DEG 16KT 3294 8442
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 25, 7:03 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND DMG 1 ESE BARTLETT 32.33N 84.09W
06/25/2018 MACON GA AMATEUR RADIO
REPORT OF A TREE DOWN AT HWY 90W AND LOBLOLLY ROAD.
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC1800443
DJNLocal storm report, Jun 25, 7:07 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG 1 NW OGLETHORPE 32.30N 84.07W
06/25/2018 MACON GA AMATEUR RADIO
SEVERAL REPORTS OF SINGLE-TREE DOWN AROUND THE
OGLETHORPE AREA, MAINLY NORTH AND WEST OF TOWN. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC1800444
DJNSpecial weather statement, Jun 25, 7:15 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT MON JUN 25 2018
GAZ097-252345-
Laurens GA-
715 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAURENS COUNTY UNTIL
745 PM EDT...
At 714 PM EDT...a strong thunderstorm was centered near Dublin...
moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, East Dublin, Lovett, Tuckers Crossroad, Brewton and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3246 8273 3251 8301 3271 8294 3270 8282
3269 8279 3266 8279 3262 8269
TIME...MOT...LOC 2314Z 270DEG 11KT 3257 8290
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 25, 7:23 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST EASTMAN 32.22N 83.13W
06/25/2018 M59 MPH DODGE GA AWOS
GUST OF 59 MPH REPORTED AT EASTMAN AWOS.
&&
EVENT NUMBER FFC1800445
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 37 min |
| Jun 24, 8:32 PM EDT | Special Weather Statement | FFC | Warren | 43 min |
| Jun 24, 8:42 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Jun 24, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 42 min |
| Jun 24, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 35 min |
| Jun 24, 9:13 PM EDT | Special Weather Statement | FFC | Glascock | 47 min |
| Jun 24, 9:23 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 37 min |
| Jun 24, 9:46 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 44 min |
| Jun 24, 9:58 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jun 25, 4:26 AM EDT | Heat Advisory | FFC | Bibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 28 more | 16 hr |
| Jun 25, 1:10 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jun 25, 1:41 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jun 25, 1:44 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jun 25, 2:12 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 33 min |
| Jun 25, 2:17 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jun 25, 2:18 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jun 25, 2:24 PM EDT | Special Weather Statement | FFC | Floyd | 36 min |
| Jun 25, 2:26 PM EDT | Special Weather Statement | FFC | Murray | 34 min |
| Jun 25, 2:28 PM EDT | Special Weather Statement | FFC | Spalding | 32 min |
| Jun 25, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 26 min |
| Jun 25, 2:35 PM EDT | Special Weather Statement | FFC | Whitfield | 25 min |
| Jun 25, 2:44 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jun 25, 2:45 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 25, 2:48 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 25, 2:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 25, 2:58 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 25, 2:59 PM EDT | Special Weather Statement | FFC | Newton | 31 min |
| Jun 25, 3:12 PM EDT | Special Weather Statement | FFC | Walton | 33 min |
| Jun 25, 3:16 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 29 min |
| Jun 25, 3:20 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| Jun 25, 3:21 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 25, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 25 min |
| Jun 25, 3:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jun 25, 3:35 PM EDT | Special Weather Statement | FFC | Lamar | 25 min |
| Jun 25, 3:40 PM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Jun 25, 3:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jun 25, 3:44 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Jun 25, 3:52 PM EDT | Special Weather Statement | FFC | Union | 23 min |
| Jun 25, 3:55 PM EDT | Special Weather Statement | FFC | Whitfield | 35 min |
| Jun 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 16 min |
| Jun 25, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 31 min |
| Jun 25, 4:00 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 30 min |
| Jun 25, 4:03 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 42 min |
| Jun 25, 4:07 PM EDT | Special Weather Statement | FFC | Dawson | 23 min |
| Jun 25, 4:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 25, 4:21 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
| Jun 25, 4:22 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Jun 25, 4:27 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth | 33 min |
| Jun 25, 4:31 PM EDT | Special Weather Statement | FFC | Hall, White | 29 min |
| Jun 25, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 29 min |
| Jun 25, 4:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jun 25, 4:34 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jun 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas | 35 min |
| Jun 25, 4:53 PM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton, Gwinnett | 37 min |
| Jun 25, 4:54 PM EDT | Special Weather Statement | FFC | Banks, Hall | 36 min |
| Jun 25, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 30 min |
| Jun 25, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 48 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta | 31 min |
| Jun 25, 5:19 PM EDT | Special Weather Statement | FFC | Macon | 41 min |
| Jun 25, 5:23 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jun 25, 5:29 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jun 25, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 31 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | FFC | Barrow, Clayton, DeKalb, Gwinnett, Henry, Newton and 2 more | 41 min |
| Jun 25, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 50 min |
| Jun 25, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton, Henry | 40 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | FFC | Macon, Schley | 48 min |
| Jun 25, 6:01 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 29 min |
| Jun 25, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 31 min |
| Jun 25, 6:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Jun 25, 6:34 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jun 25, 6:35 PM EDT | Special Weather Statement | FFC | Harris | 40 min |
| Jun 25, 6:41 PM EDT | Special Weather Statement | FFC | Macon | 49 min |
| Jun 25, 6:45 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jun 25, 6:47 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jun 25, 6:48 PM EDT | Special Weather Statement | FFC | Toombs | 27 min |
| Jun 25, 6:54 PM EDT | Special Weather Statement | FFC | Pike, Upson | 51 min |
| Jun 25, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Jun 25, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 29 min |
| Jun 25, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 36 min |
| Jun 25, 7:15 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.